109. Too many drugs
DESCRIPTION: uncertain behavior, with excessive swings of mood; many drugs and psychotherapy, but without results; request of trying with hypnosis.
APPROACH: experimental hypnotic induction; trance initially slowed by intense perspiration and moments of disorientation, and then interrupted.
RESULT: evident inhibitions of his reactivity (a typical effect when too many drugs are used); interruption of the experiment after half an hour of attempts: "your nervous system is filled up with drugs, your perspiration is excessive, and you have difficulties even in your speech; you are too drugged pharmacologically and you cannot work with hypnosis; ask to your psychiatrist if he is willing to cooperate by reducing your drugs in order to let you develop a good trance".
UPDATE (2 weeks): psychiatrist's refusal not only to cooperate, but also to talk with me for a possible hypnotic work with his patient; my decision of cease immediately the work ("you would loose your time and money without results"); no further news.
Copyright © Alberto Torelli. All rights reserved. REPRODUCTION PROHIBITED.